W.Y.C. Chen and J.D. Louck,
Interpolation for symmetric functions,
Adv. Math. 117 (1996) 147-156.

Cited by

  1. G. Bhatngar, A short proof of an identity of Sylvester, Int. J. Math. & Math. Sci. 22 (1999) 431-435.

  2. C. D'Andrea, T. Krick, A. Szanto and M. Valdettaro, Closed formula for univariate subresultants in multiple roots, arXiv:1612.05160.

  3. L.M. Fehér, A. Némethi and R. Rimányi, Equivariant classes of matrix matroid varieties, Comment. Math. Helv. 87 (2012) 861-889.

  4. L.M. Fehér and R. Rimányi, Thom series of contact singularities, Ann. Math. 176 (2012) 1381-1426.

  5. P.L. Guo and S.C.C. Sun, Identities on factorial Grothendieck polynomials, Adv. in Appl. Math. 111 (2019) 101933.

  6. D.T. Hiep, Identities involving symmetric polynomials and localization in equivariant cohomology, arXiv:1607.04850.

  7. D.T. Hiep, An identity involving symmetric polynomials and the geometry of Lagrangian Grassmannians, arXiv:1612.09177.

  8. J. Hyman, W. Beyer, J. Louck and N. Metropolis, Development of the applied mathematics originating from the group theory of physical and mathematical problems, OSTI, 1996.

  9. G.G. Il’yuta, Divided differences for symmetric functions and alternating higher Bruhat orders, Russ. Math. Surv. 56 (2001) 411-413.

  10. G G. Il'yuta, Lagrange interpolation with respect to Chebyshev systems and higher Bruhat orders, Funct. Anal. Appl. 32 (1998) 203-205.

  11. G.G. Il'yuta, Interpolation by symmetric function interpolation and alternating higher Bruhat orders, Izv. Math. 67 (2003) 849-880.

  12. G.G. Il'yuta, Sylvester subresultants, rational Cauchy approximations, Thiele's continued fractions and higher Bruhat orders, Russian Math. Surveys 60 (2005) 354-356.

  13. T. Krick, A. Szanto and M. Valdenttaro, Symmetric interpolation, Exchange Lemma and Sylvester sums, Comm. Algebra 45 (2017) 3231-3250.

  14. A. Lascoux, Notes on Interpolation in one and several variables, http://phalanstere.univ-mlv.fr/~al/pub_engl.html.

  15. A. Lascoux, Symmetric Functions and Combinatorial Operators on Polynomials, CBMS Regional Conference Series in Mathematics 99, AMS, 2003.

  16. V.L. Levin, Existence and uniqueness of a measure-preserving optimal mapping in a general Monge-Kantorovich problem, Funct. Anal. Appl. 32 (1998) 205-208.

  17. L. Manivel, Fonctions Symétriques, Polynomes de Schubert et Lieux de Dégénérescence, Société Mathématique de France, Paris, 1998.

  18. V. Prosper, Factorization properties of the q-specialization of Schubert polynomials, Ann. Combin. 4 (2000) 91-107.

  19. V. Prosper, Combinatoire des Polynomes Multivaries, Ph.D Thesis, À l'Université Denis Diderot, 1999.

  20. M.-F. Roy and A. Szpirglas, Sylvester double sums, subresultants and symmetric multivariate Hermite interpolation, arXiv:1805.10609.

  21. H. Wu, Generic deformations of the colored sl(N)–homology for links, Algebr. Geom. Topol. 11 (2011) 2037-2106.

  22. T. Zhu, A probability method to prove combinatorial identities, arXiv:0910.5897.

  23. 颜宁生, 一类对称插值, 北京服装学院学报 25 (2005) 45-49.